# SDR A8ZR20180821002

- Difficulty date: May 7, 2018
- Submitted: August 21, 2018
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT STA 328.5 & S13P+6" THAT MEASURES .50"L X .9"W X .006"D SUCCESSFULLY REFORMED TO ORIGINAL CONTOUR WITH NO OFFSETS TO MATERIAL THICKNESS. CONSIDRERED ACCEPTABLE REF STS EA 42-2018-055 REV B DATED 04/19/2018.
